# SDR SWAA2022050290212

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY STRINGER CLIP AT RBL 15 BS 787. / [01] ENTERED MEASUREMENTS;[02] B737-700 SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE GIVEN IN SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02. REMOVED DAMAGED CLIP IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION #2;[04] LOCATED AND DRILLED NEW CLIP P/N 146A1010-27 IAW SRM 51-40-05-0G-0; OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW STRINGER CLIP P/N 146A1010-27; PO# 863035 IAW 51-40-02-0G-0 AND DWG. 146A1262 REV A ON ACB BS 787; RBL 15.;[07] CERTIFIED ACTION 6.;[08] VERIFIED CORRECTIVE ACTION 6.
